Alert archive / Michigan / Small Craft Advisories in 2014
Small Craft Advisory 82, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Dec 21, 2014, 9:52 PM EST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2014, 9:52 PM EST (02:52 UTC)
- Expired
- Dec 24, 2014, 3:57 AM EST
- In force
- 54 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
982 WHUS73 KAPX 220252 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 952 PM EST SUN DEC 21 2014 LMZ341-344>346-221100- /O.NEW.KAPX.SC.Y.0082.141222T0252Z-141222T1800Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 952 PM EST SUN DEC 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
8 follow-up statements
503 WHUS73 KAPX 220847 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 347 AM EST MON DEC 22 2014 LMZ344>346-221700- /O.CAN.KAPX.SC.Y.0082.000000T0000Z-141222T1800Z/ /O.NEW.KAPX.SC.Y.0083.141223T0000Z-141224T0000Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 347 AM EST MON DEC 22 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LMZ323-342-221700- /O.NEW.KAPX.SC.Y.0083.141223T0000Z-141224T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 347 AM EST MON DEC 22 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-221700- /O.EXB.KAPX.SC.Y.0082.000000T0000Z-141224T0000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 347 AM EST MON DEC 22 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-221700- /O.EXT.KAPX.SC.Y.0082.000000T0000Z-141224T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 347 AM EST MON DEC 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
862 WHUS73 KAPX 221600 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1100 AM EST MON DEC 22 2014 LMZ341-LSZ321-230000- /O.CON.KAPX.SC.Y.0082.000000T0000Z-141224T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1100 AM EST MON DEC 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LMZ323-342-344>346-230000- /O.CON.KAPX.SC.Y.0083.141223T0000Z-141224T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1100 AM EST MON DEC 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
800 WHUS73 KAPX 222103 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 403 PM EST MON DEC 22 2014 LHZ345>349-LMZ323-342-344>346-230515- /O.CON.KAPX.SC.Y.0083.141223T0000Z-141224T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 403 PM EST MON DEC 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-LSZ321-230515- /O.CON.KAPX.SC.Y.0082.000000T0000Z-141224T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 403 PM EST MON DEC 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
512 WHUS73 KAPX 230253 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 953 PM EST MON DEC 22 2014 LHZ345>349-LMZ323-342-344>346-231100- /O.CON.KAPX.SC.Y.0083.000000T0000Z-141224T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 953 PM EST MON DEC 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-LSZ321-231100- /O.CON.KAPX.SC.Y.0082.000000T0000Z-141224T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 953 PM EST MON DEC 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
902 WHUS73 KAPX 230930 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 430 AM EST TUE DEC 23 2014 LHZ345>349-LMZ323-342-344>346-231730- /O.CON.KAPX.SC.Y.0083.000000T0000Z-141224T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 430 AM EST TUE DEC 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-LSZ321-231730- /O.CON.KAPX.SC.Y.0082.000000T0000Z-141224T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 430 AM EST TUE DEC 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
956 WHUS73 KAPX 231656 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1156 AM EST TUE DEC 23 2014 LMZ323-344>346-231800- /O.CAN.KAPX.SC.Y.0083.000000T0000Z-141224T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1156 AM EST TUE DEC 23 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LSZ321-240100- /O.EXT.KAPX.SC.Y.0082.000000T0000Z-141224T1000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1156 AM EST TUE DEC 23 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-240000- /O.CON.KAPX.SC.Y.0083.000000T0000Z-141224T0000Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1156 AM EST TUE DEC 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-240000- /O.CON.KAPX.SC.Y.0082.000000T0000Z-141224T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1156 AM EST TUE DEC 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-240000- /O.CON.KAPX.SC.Y.0083.000000T0000Z-141224T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1156 AM EST TUE DEC 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
516 WHUS73 KAPX 232129 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 429 PM EST TUE DEC 23 2014 LHZ345>349-LMZ342-232230- /O.CAN.KAPX.SC.Y.0083.000000T0000Z-141224T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 429 PM EST TUE DEC 23 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ341-232230- /O.CAN.KAPX.SC.Y.0082.000000T0000Z-141224T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 429 PM EST TUE DEC 23 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LSZ321-240530- /O.CON.KAPX.SC.Y.0082.000000T0000Z-141224T1000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 429 PM EST TUE DEC 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
770 WHUS73 KAPX 240857 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 357 AM EST WED DEC 24 2014 LSZ321-241700- /O.CAN.KAPX.SC.Y.0082.000000T0000Z-141224T1000Z/ /O.NEW.KAPX.SC.Y.0084.141225T0000Z-141225T1600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 357 AM EST WED DEC 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-241700- /O.NEW.KAPX.GL.W.0030.141225T0000Z-141225T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 357 AM EST WED DEC 24 2014 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-346-LMZ323-341-LSZ322-241700- /O.NEW.KAPX.SC.Y.0084.141225T0000Z-141225T1600Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 357 AM EST WED DEC 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-344>346-241700- /O.NEW.KAPX.SC.Y.0084.141225T0000Z-141225T2200Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 357 AM EST WED DEC 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 21, 6:35 PM EST, 3 hours 17 minutes earlier.
Area forecast discussion, Dec 21, 6:35 PM EST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 635 PM EST SUN DEC 21 2014 .NEAR TERM...(THIS EVENING THROUGH TONIGHT) ISSUED AT 341 PM EST SUN DEC 21 2014 HAPPY WINTER SOLSTICE EVERYONE...THE GOOD NEWS IS THAT DAYS WILL BE GETTING LONGER FROM HERE ON OUT (NOT THAT ANYONE WILL BE ABLE TO TELL FOR A WHILE). WEATHER WISE...SHORT WAVE EVIDENT ON WATER VAPOR IMAGERY ACROSS FAR NORTHERN MINNESOTA AND SOUTHWEST ONTARIO WILL MOVE NORTHEAST ACROSS LAKE ONTARIO TONIGHT. NOT MUCH MOISTURE/LIFT DOWN THIS WAY BUT THIS FEATURE MAY SCRAP EASTERN UPPER...MAINLY CHIPPEWA COUNTY AND WESTERN PORTIONS OF MACKINAC COUNTY WITH A LITTLE LIGHT SNOW (ONLY LIKE HALF AN INCH AT BEST). MEANWHILE...LOW CLOUDS REMAIN ENTRENCHED ACROSS THE REGION WHICH MAY ATTEMPT TO LIFT OUT DUE TO WARM AIR ADVECTION LEAVING AN EXTENSIVE MID LEVEL CLOUD DECK. MY BET WOULD BE FOR THE LOW CLOUD DECK TO REMAIN BUT EITHER WAY...CLOUDY SKIES SHOULD CONTINUE ACROSS THE ENTIRE AREA. TEMPERATURES ARE NOT EXPECTED TO DROP MUCH TONIGHT WITH LOWS ONLY RANGING FROM THE MILD MIDDLE 20S TO MIDDLE 30S. && .SHORT TERM...(MONDAY THROUGH WEDNESDAY) ISSUED AT 341 PM EST SUN DEC 21 2014 ...WET TO START THE HOLIDAY WEEK THEN TURNING COLDER... WEATHER IMPACTS: WINTER STORM POTENTIAL FOR CHRISTMAS EVE/DAY HAS DIMINISHED IN LATEST MODEL TRENDS. STILL CAUTIOUSLY WATCHING THIS SYSTEM. SYNOPTIC OVERVIEW: STRONG PACIFIC JET ENERGY CONTINUES TO POUR INTO THE PAC NW/BRITISH COLUMBIA REGION THIS MORNING...SQUEEZED BETWEEN STRONG RIDGING JUST OFF THE SRN CALIFORNIA/BAJA REGION AND A FAIRLY DEEP TROUGH AXIS ALONG 165W. MID LEVEL FLOW DOWNSTREAM ACROSS THE CENTRAL CONUS ALREADY STARTING TO BUCKLE TODAY UNDER THE INFLUENCE OF INCOMING SHORT WAVE ENERGY IN THE NRN ROCKIES (AND A COUPLE SMALL SCALE WAVES MOVING THROUGH THE PLAINS). ACROSS THE GREAT LAKES...SUBTLE MID LEVEL RIDGING IS CURRENTLY MOVING ACROSS THE REGION WITH A RIDGE OF SFC HIGH PRESSURE JUST OFF TO THE EAST INTO NEW ENGLAND. BUT ABUNDANT STRATUS IS DRAPED FROM THE MIDWEST INTO NRN MICHIGAN BRINGING A RATHER DRAB WINTER SOLSTICE TO THE NORTH WOODS. FORECAST OVERVIEW: PACIFIC SHORT WAVE ENERGY STILL SLATED TO DIG OUT A DEEP CLOSED SFC AND UPPER LOW ACROSS THE PLAINS OVER THE NEXT 24 HOURS. INITIAL SFC LOW THAT DEEPENS IN THE PLAINS SLOWLY WEAKENS AND MIGRATES INTO THE UPPER MIDWEST/WESTERN GREAT LAKES BY WEDNESDAY AND STILL LOOKING TO BRING A ROUND OF (MAINLY) RAIN TO THE CWA MONDAY NIGHT INTO WEDNESDAY...ALTHOUGH THERE WILL BE SOME ICING CONCERNS INITIALLY MONDAY NIGHT (SEE BELOW). BUT UNFORTUNATELY...THERE REMAIN MORE QUESTIONS THAN ANSWERS SPECIFICALLY AROUND MIDWEEK FOR A HIGH IMPACT WEATHER EVENT. GUIDANCE TRENDS HAD BEEN BACKING OFF ON THE STRENGTH OF THIS SYSTEM WITH THE INITIAL SFC LOW/UPPER WAVE WEAKENING AND MOVING THROUGH THE GREAT LAKES MIDWEEK. BUT...TODAYS 12Z GUIDANCE (GFS AND EURO) ARE MORE AGGRESSIVE IN DIGGING SHORT WAVE ENERGY DEEP INTO THE SOUTHERN STATES AND GULF COAST THEN LIFTING THIS WAVE (AND A QUICKLY DEEPENING SFC LOW) UP THROUGH THE OHIO VALLEY AND CENTRAL GREAT LAKES. OF COURSE...MODEL SOLUTIONS VARY WITH THE EURO TAKING A BIT MORE EASTWARD TRACK THROUGH LAKE ERIE...GFS RUNS THIS SYSTEM UP THROUGH LOWER MICHIGAN. YET ONE MORE POTENTIAL SCENARIOS FOR THE CHRISTMAS EVE/CHRISTMAS DAY TIME FRAME. MONDAY...PROBABLY THE "QUIETEST DAY" OF THE UPCOMING HOLIDAY WEEK. MAY STILL BE SOME LIGHT WARM ADVECTION SNOWFALL EXITING THROUGH EASTERN UPPER MICHIGAN INTO ONTARIO EARLY MONDAY MORNING. BUT OTHERWISE...DRY WEATHER WILL PREVAIL UNDER MOSTLY CLOUDY SKIES AND INCREASING SOUTHERLY WINDS...WHICH SHOULD FINALLY PUSH TEMPS TO ABOVE FREEZING FOR MOST AREAS. MONDAY NIGHT THROUGH TUESDAY...SHORT WAVE TROUGH CLOSES OFF AND DEEPENS THROUGH THE PLAINS/MIDWEST WITH ATTENDING SFC LOW SLIDING INTO THE WESTERN GREAT LAKES. DEEP WARM AIR/MOISTURE TRANSPORT DEVELOPS AHEAD OF THIS SYSTEM MONDAY NIGHT. AIDED BY EXIT REGION UPPER JET FORCING THAT NOSES UP INTO THE LOWER GREAT LAKES BY TUESDAY...SHOULD RESULT IN A NICE PUSH OF PRECIPITATION. FORECAST SOUNDINGS MONDAY NIGHT SUGGEST RAIN FOR NRN LOWER MICHIGAN AND A RAIN/SNOW TRANSITION ACROSS EASTERN UPPER MICHIGAN WHERE UP TO AN INCH OF SNOW IS POSSIBLE. BUT...WITH SFC TEMPS DIPPING BACK DOWN TO AT OR BELOW FREEZING MONDAY EVENING...AM INCREASINGLY CONCERNED WE END UP WITH SEVERAL HOURS OF LIGHT FREEZING RAIN ACROSS THE HIGHER TERRAIN OF NRN LOWER MICHIGAN AND UP TO A TENTH OF AN INCH OF ICE ACCUMULATION. NOT ENOUGH FOR A WARNING...BUT SOME TYPE OF ADVISORY HEADLINE MAY EVENTUALLY BE NEEDED. SFC TEMPS WILL EVENTUALLY REBOUND TO ABOVE FREEZING BY TUESDAY AND REMAIN THERE THROUGH WEDNESDAY WITH PERIODS OF LIGHT RAIN/FOG THROUGH THAT PERIOD. ENOUGH COLD AIR COULD BLEED BACK INTO THE REGION WEDNESDAY TO SEE SOME SORT OF CHANGEOVER DURING THE DAY. BUT AS MENTIONED ABOVE...A LOT OF UNCERTAINTY STILL SURROUNDS THE MIDWEEK TIME FRAME. && .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) ISSUED AT 341 PM EST SUN DEC 21 2014 MODELS ARE STILL IN DISAGREEMENT WITH EXACTLY WHAT THIS PRIMARY SYSTEM WILL DO...BUT ONE THING IS BECOMING CLEAR...THERE SEEMS TO BE NO GREAT LAKES BOMB THAT WAS PREVIOUSLY THOUGHT. ALSO BEGINNING TO BE MORE CONFIDENT THAT THE RAIN WILL BEGIN TO CHANGE OVER TO SNOW DURING THE OVERNIGHT HOURS OF CHRISTMAS EVE FROM WEST TO EAST. ONCE TEMPERATURES DO FALL BELOW ZERO AND THE GROUND COOLS ENOUGH FOR THE SNOW TO ACTUALLY STICK INTO CHRISTMAS AFTERNOON THE WRAP AROUND MOISTURE IS ALMOST NON EXISTENT AS IT RAPIDLY EXITS EAST WITH THE DEPARTING SYSTEM. ALL-IN-ALL THERE IS A POTENTIAL FOR AT LEAST SOME PICTURESQUE DENDRITIC FLAKES FALLING CHRISTMAS DAY. THE SECONDARY STORM SYSTEM LATER IN THE PERIOD TOWARDS THE WEEKEND STILL IS VERY UNCERTAIN TO WHERE IT WILL TRACK...OR IF IT WILL EVEN COME TO REALIZATION. WITH TOO MANY POSSIBILITIES TO BEGIN TO EVEN MENTION...FROM RAIN TO A BIG SNOW MAKER. WILL CONTINUE TO HOLD OFF UNTIL GREATER CONFIDENCE IS ACHIEVED. TEMPERATURES WILL DROP THROUGHOUT CHRISTMAS DAY...STARTING IN THE LOW TO MID 30S IN THE MORNING AND DROPPING INTO THE LOW TO MID 20S BY THE EVENING HOURS. THE COOLING TREND WILL CONTINUE WITH HIGH TEMPERATURES FRIDAY NEAR FREEZING...SATURDAY IN THE MID 20S...AND THEN SUNDAY ONLY IN THE UPPER TEENS TO LOW 20S. LOW TEMPERATURES BOTH FRIDAY AND SATURDAY MORNINGS WILL BE IN THE UPPER TEENS TO LOW 20S...WITH SUNDAY MORNING POSSIBLY DROPPING INTO THE SINGLE DIGITS TO LOW TEENS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 634 PM EST SUN DEC 21 2014 MAINLY VFR...WITH SOME MVFR CIGS THIS EVENING...AND APN BECOMING MVFR ON MONDAY. LLWS LATE TONIGHT TVC/MBL. SOUTHERLY LOW-LEVEL FLOW IS IN PLACE...BEHIND HIGH PRESSURE MOVING DOWN THE ST LAWRENCE VALLEY. THE LOW LEVELS REMAINS SOMEWHAT MOIST...AND THERE ARE SOME TATTERS OF MVFR CIGS IN PARTS OF NORTHERN MI. THAT WILL CONTINUE TO BE A RISK THIS EVENING. ON MONDAY...AS SE WINDS OFF OF LAKE HURON GET A LITTLE STRONGER...A STRATUS DECK WILL LIKELY INTRUDE ON APN. SURFACE WINDS WILL BE FROM THE S TO SE...MAINLY 10KT OR LESS. LLWS LATE TONIGHT MBL/TVC...AS DUE SOUTH WINDS JUST OFF THE DECK INCREASE TO AROUND 30KT. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && NEAR TERM...SULLIVAN SHORT TERM...ADAM LONG TERM...TJL AVIATION...JAZ
Hazardous weather outlook, Dec 21, 4:05 PM EST, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 405 PM EST SUN DEC 21 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-221200- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 405 PM EST SUN DEC 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON...AND LAKE SUPERIOR. .DAY ONE...REST OF TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A STORM SYSTEM WILL IMPACT MUCH OF THE GREAT LAKES REGION MONDAY NIGHT INTO MIDWEEK. THE LATEST TRENDS CONTINUE TO SUGGEST THAT A MAJORITY OF THE PRECIPITATION WILL BE IN THE FORM OF RAIN. HOWEVER...FREEZING RAIN IS LIKELY ACROSS THE HIGHER TERRAIN OF NORTHERN LOWER MICHIGAN MONDAY NIGHT. SLICK TRAVEL IS POSSIBLE...ESPECIALLY ACROSS SECONDARY AND SNOW COVERED ROADS. RAIN MAY CHANGE TO SNOW WEDNESDAY NIGHT BEFORE ENDING CHRISTMAS MORNING. AT THIS TIME...LITTLE OR NO SNOW ACCUMULATION IS EXPECTED. THERE REMAINS SOME UNCERTAINTY WITH THE EVENTUAL TRACK OF THIS STORM...AND ANY CHANGE IN THE FORECAST TRACK COULD LEAD TO A RENEWED THREAT FOR WINTRY WEATHER OVER NORTHERN MICHIGAN TOWARD CHRISTMAS. THOSE WITH TRAVEL PLANS SHOULD CONTINUE TO MONITOR THE LATEST FORECAST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH MONDAY. SPOTTERS ARE ALWAYS ENCOURAGED TO RELAY PRECIPITATION REPORTS. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. AJS/TJL/TBA
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 3:47 AM EST | Small Craft Advisory | APX | 37 hr | |
| Dec 22, 3:59 PM EST | Winter Weather Advisory | APX | Crawford, Kalkaska, Missaukee, Montmorency, Ogemaw, Oscoda and 3 more | 11 hr |
Nearby
Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.